# SDR DL76G040753

- Difficulty date: August 10, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 19,388 hours, 3,189 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Part number: 066500080405
- Part serial: 20650
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WX RADAR INOP.  REPLACED WX RADAR XCVR AND INDICATOR.  OPS CHECK OK.
